# SDR UPS96820644

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Raft Elt
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BEACON RECEIVED ON 121.5 FOR ENTIRE FLIGHT.  SUSPECT ELT IN AIRCRAFT LIFE RAFTS HAS GONE OFF.  REMOVED AND REPLACED BOTH 6 MAN LIFE RAFTS.  P/N OFF 600-107RB, S/N OFF 6523, P/N ON 600-107RB, S/N ON E-125, P/N OFF 600-107RB, S/N OFF 6538, P/N ON 600-107RB, S/N ON F-172.
